# SDR DXTA2025111205661

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N980QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0441
- Aircraft time: 186 hours, 129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO CLOSE FROM THE OUTSIDE. PERFORMED AND TROUBLESHOOTING INSPECTION, AFTER SEVERAL OPS NARROWED IT DOWN TO THE MAIN ENTRY DOOR AFT UPPER PIN BOLT TO PUSH RODD FOUND WITH EXCESSIVE PLAY CAUSING THE PIN TO BIND CREATING THE RESISTANCE MAKING THE MED DIFFICULT TO CLOSED. REMOVER COTTER PINS, PERFORMED AN INSPECTION FOR ANY CRACKS OR DAMAGED PUSH RODS NONE NOTED. RE-INSTALLED BOLTS AND RETORQUE. BOLTS AND PINS. CLEANED DEBRIS, LUBED DOOR MECHANISM. RE-STALLED ACCESS PANEL AND STEPS . OPEN CLOSED MED SEVERAL TIMES FULL CYCLES EACH TIME. OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME. OK TO CONTINUE IN SERVICE. WORK DONE REF CE-680A AMM CHAPTER 52-10-04
